Toggle Main Menu Toggle Search

Open Access padlockePrints

Time-evolution of age-dependent mortality patterns in mathematical model of heterogeneous human population

Lookup NU author(s): Dr Demetris AvraamORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Avraam D, Arnold S, Jones D, Vasiev B

Publication type: Article

Publication status: Published

Journal: Experimental Gerontology

Year: 2014

Volume: 60

Pages: 18-30

Print publication date: 01/12/2014

Online publication date: 16/09/2014

Acceptance date: 10/09/2014

ISSN (print): 0531-5565

ISSN (electronic): 1873-6815

Publisher: Elsevier


DOI: 10.1016/j.exger.2014.09.006


Altmetrics provided by Altmetric